Doctor insights on:
Pred Forte Prednisolone Ophthalmic
Are sulfacetamide sodium and prednisolone sodium phosphate ophthalmic solution eye drops good for treating bacterial pink eye in adults?
Eye drops: sulfacetamide is useful but topical antibiotics are more effective. Prednisilone drops are not initially used and could be counter productive.
I've been taking pred forte 4 times a day for only 3 days. Is it safe to discontinue now, or do I need to wean off, and at what rate?
Depends: This question is difficult to respond to as it depends on the condition that the pred forte is being used to treat. If it was for a mild inflammation that is fully resolved then it can be stopped suddenly after only 3 days but if it is for a serious condition causing inflammation, stopping suddenly may cause an exacerbation of the inflammation.
For 7 years im taking brimonidine opthamolic and pred-forte for uveitis. How long can i take these without risks? I just received a warning on brimon.
Ask your doctor: this is an important question about a specialized problem. Your ophthalmologist is the best person to answer this question. You should not stop the medicines without his or her advice.
What to do if I have developed glaucoma from using pred forte. If i stop using pred forte will the glaucoma go away?
Depends : Pred forte is a steroid and steroids are known to potentially cause elevation in eye pressure. If the Pred forte is stopped it's effects will likely wear off and typically the eye pressure does come down. However if enough damage has been done to the optic nerve while you're eye pressure was elevated, there's a chance that you may still need additional treatment to control the glaucoma. Good luck!See 1 more doctor answer
Ask your eye doctor: You must ask the eye doctor who did your surgery before taking any eye drop medications.
NO: No, Pred Forte is a steroid and does not cause dilation. You may have other drops that possibly you touched with your hand and then your eye that could cause it to dialte with the smallest amount of contact (not putting a drop in the eye directly). Or the condition you are using the Pred Forte for is causing the eye to appear dilated (or the adjacent eye to be smaller, making the eye other eye).
My 1 eye is more blurred after using drops for eye inflamatin. Is it normal? Eye inflammation cause permanent blurry. I used every hour pred forte.
I've had iritis for 2 months, i stopped mydrilate over a week ago and still taking pred forte. My eye is stil dilated, my dr don't kno why (not stuck)
Variable: You have had a moderately lengthy application of a powerful eye dilator. This will wear off depending in part on your biochemisty and also the color of you iris - much slower in lighter colored irises. It would be very rare for the dilation to be permanent so just hang in there.See 1 more doctor answer
Can one build up a tolerance to either Alrex (loteprednol) and Pred Forte eye drops over time, decreasing their effectiveness?
Probably not: Alrex (loteprednol) is extremely weak and you would not be likely to notice the difference. Pred Forte has a good deal of anti-inflammatory strength but is a cognate of a natural hormone so you would not lose response. The condition you are treating might get more severe however which you would interpret as the drop losing effectiveness.
Going to be having a single IV dose of methylprednisolone during surgery and im scared of the side effects. I've been taking pred forte eyedrops too. My dr wont take time to discuss this. Im scared.
Talk to your doctor: You shouldn't go into surgery uninformed. Get your questions answered before the procedure, or postpone the surgery until you're satisfied.See 1 more doctor answer
I was recently diagnosis with uveitis, my dr ordered numerous labs all came back normal, i still have mild symptoms this has been going on for 6 weeks now I am down to once a day pred forte eye drops. Now I have a rash on my cheeks and necks
With : With the onset of this new rash, you should give your doctor a call. It may or may not be related to your uveitis depending on what it looks like and could give clues to the cause of your uveitis. I am glad that your doctor sent testing since uveitis can occasionally be a sign of underlying illness. Even though uveitis can be associated with other illnesses (especially autoimmune disease) it can affect healthy people, too. I've attached a site with some basic information about uveitis. In the meantime, give your doctor a call about your rash. Good luck!See 1 more doctor answer
Can i use "Pred Forte" eye drops and "Maxidex" ointment for my red eyes and also having itching in my eyes.
Have you used: these drops before? One needs to use steroids in the eye carefully and under supervision of an eye care provider. Red eyes can come from a number of causes such as allergy, dry eye, inflammation, or infection. I would start with artificial tears or anti-allergy drops first and if they don't help seek eye care for further diagnosis and treatment. Good luck!
Might upset stomach: There are no adverse interactions between the two, but both can be gastric (stomach) irritants, so you could develop some heavy duty heartburn/gi upset doing both. Would really try to keep the alcohol light, and make sure you have food in your stomach with it and don't otherwise overindulge.